Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Skin problems around the bum with chemotherapy

Premium Questions

doctor1 MD

My father-in-law is currently undergoing chemotherapy . He supposed to do 8 cycles of Capecitabine ... including feet sore/burning, skin darkening, tongue blisters, loose stool (not to the level of diarrhea yet ...

doctor1 MD

). No skin or vascular invasion. Do i need chemo and or radiation as per Canadian treatment ...

doctor1 MD

said the treatment is chemotherapy for my skin and I should not expose these areas to the sun and my ...

doctor1 MD

Hello-- I've been using .05% Fluocinonide 2x/day for the last 12 weeks to control edema while I take chemo plus Neulasta to rebuild the WC. Suddenly my skin is getting worse the more I use ...

doctor1 MD

that it feels like the skin is burning and is very sensitive to the touch. help please ...

Public Forum Discussions

doctor1 MD

problems often, but this seems different. No fever, but sweaty to chills. Severe stomach pain. Abdomen hurts to touch the skin. Any advice? ...

doctor1 MD

with axillary clearance measuring 25X16x5 cms and skin flap measuring 17x7cm with a scar 2 cm below the nipple ... of breast. Overlying skins is free. Margis of resection are free. 6 lymph nodes isolated adn sectioned all ...

doctor1 MD

Chemotherapy under Dr Indranil Ghosh Medical Oncologist of Apollo Hospital Kolkata. I had undergone 6th week of adjuvant chemtherapy.I have no any physical problem at this moment. My question is How I know Chemo ...

doctor1 MD

the initial problem was! at this point the tumor is 13x13x13 cm, the cancer has spread throughout the entire ...

doctor1 MD

Hai My Name Is Navaneeth.I am from India. I have some problems with my skin for the previous 12 years. Now i am 16 year old. At the age between 2yrs and 4yrs. I was a cancer patient.and chemotherapy ...

doctor1 MD

I am recovering from chemo. Yesterday I had a purple small mark on my skin. At night- time I had very purple coloring in my leg veins. This morning I had another purple dot on my arm. Also the skin ...

doctor1 MD

and it was not mesothelioma after having an icd unit fitted as he has heart problems as treatment would affect heart very ...

doctor1 MD

HI I DRINK TO MUCH ALSO I SUUFER FROM HYPOTHYROIDSM HAD CHEMOTHERAPY 19 YRS AGO WHICH WAS CAUSE OF MY THYROID PROBLEM HAD FORE QUARTER AMPUTATION OF MY RIGHT ARM DUE TO OSTEO SARCOMA,i am now 62 YRS ...

doctor1 MD

My sister is undergoing chemotherapy for stage 4 lung cancer. She is on pain killers for the involvement in her bones. Her main problem has been nausea for which her doctor has perscribed anti ...

doctor1 MD

I am on chemo, and I break out with large welts, almost like a boil but do not come to a head, and they are very itchy, I am losing a lot of sleep because of the itch, and I break open the skin and it starts ...

Mobile Questions and Answers

doctor1 MD

Convult an oncologist for radiotherapy and chemotherapy.

doctor1 MD

Hello, Unfortunately there are no specific treatments for taste problems. Your sense of taste should return to normal after treatment ends but it varies from person to person and there is no way to predict when. Thank you.

doctor1 MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.